RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 14, Issue 6  


On the measure of relative transcendentality of certain numbers
A. O. Gel'fond, N. I. Fel'dman
493
On a question of the statistics of dependent events
Yu. V. Linnik
501
On the strong law of large numbers
Yu. V. Prokhorov
523
Approximation theorems for measurable flows
A. A. Gourevitch, V. A. Rokhlin
537
On a case of Riemann's boundary problem for systems of $n$ pairs of functions
F. D. Gakhov
549
On ordered semigroups
N. G. Alimov
569
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019